# SDR UPS06547794

- Difficulty date: August 7, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N70075
- Condition: Out Of Limits
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, INBD LUG BORE OUT OF LIMIT.  FAB BUSHING ON TRAVELER T6/621746 AND INSTALLED IAW EA 757-5720-27-A1 511 STEP NR 5 ON EA 757-5720-27-A1511 AFTER REWORK LUG DIAMETER IS 1.7 903 STEP NR 6 ON EA 757-5720-27-A1511 MATERIAL THICKNESS BEWTEEN EDGE OF LUG HOLE AND OUTSIDE EDGE IS 1.663.
